Return to Group Fitness
Summer Group Fitness Schedule

SPIN NOTE: Please arrive 10 mins early to set up bikes.


Classes and times are subject to change. Please call for the latest event information.

Classes with less than 8 participants may be canceled.


TIME SUN MON
TUE
WED
THU
FRI
SAT
MORNING

5:15AM



SPIN

Sue Ann


SPIN

Sue Ann



5:30AM

STEP

Pam

STEP & MORE

Pam





7:15AM






SPIN

Sue Ann

7:30AM
CARDIO-STRENGTH CIRCUIT
Pam

CARDIO PUMP

Laura

CARDIO-STRENGTH CIRCUIT
Pam


ARMS & ABS
Tracy



8:00AM







ADVANCED PILATES

Lisa

8:30AM

STRENGTH & STRETCH

Denise


GOOD MORNING YOGA

Jill
"ABS"olute!

Tracy


PILATES/
YOGA
FUSION

Brenda/Candy

BUTTS & GUTTS

Lisa

8:30AM


GENTLE FLOW YOGA

Jill



30 min. TABATA SPIN

Michelle S.

SPIN & ABS

Tracy


9:00AM







STEP

Denise
9:00AM







BOXING
 
Lisa
9:30AM

STEP &
SCULPT

Tracy

H.E.A.T.

Brenda

TABATA

Tracy
ZUMBA

Pam

ADVANCED
CARDIO KICKBOXING

Brenda

9:30AM
BEGINNING & INTERMEDIATE BOXING + STRENGTH

Michelle N.

KICKBOXING & MORE

(ALL LEVELS)

Denise





9:45 - 10:15 am
LOW IMPACT CARDIO (All Levels)

Lisa W.

9:30AM

SPIN ENDURANCE

Denise

SPIN

Denise


SPIN INTERVAL

Brenda



10:00AM






ZUMBA

Brenda/Corrie

10:30AM


45 min. KETTLEBELL TRAINING

Arielle
PILATES PLUS

Lisa

VINYASA FLOW YOGA

Brenda/Candy



12:00PM







EVENING
4:30PM

BOOTCAMP BOXING

Michelle N.


BOOTCAMP
BOXING

Arielle




 5:00PM
     30 min. H.I.I.T.

Pam
       
5:30PM

KICKBOXING

Arielle

     30 min. H.I.I.T./CARDIO STEP

       Pam

  PILOXING

       Brenda


 

YOGA & MORE

Jessica

5:30PM


SPIN

Christie

FAMILY YOGA
All ages welcome!
Jennie

SPIN

Christie



 6:00PM      30 min. H.I.I.T.

Pam
         
6:30PM
YOGA

Liz
ZUMBA

Brenda

MUSCLE MAX

Denise






7:30PM



STATION NATION

$10 walk-ins welcome

Arielle


STATION NATION

$10 walk-ins welcome

Lisa







Copyright Trenton Athletic Club 2008. All rights reserved.
Site design by Susan K. Bailey Advertising, supported by OSM Networks.